RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 1995, том 40, выпуск 1, страницы 199–205 (Mi tvp3346)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Краткие сообщения

On efficient estimation of smooth functionals

L. Goldsteina, R. Khas'minskiib

a Department of Mathematics, University of Southern California, Los Angeles, USA
b Institute for Problems of Information Transmission, Moscow, Russia

Аннотация: The problem of the estimation of smooth functionals $\Lambda$ defined on a set of densities $\mathcal{F}$ is considered. A simple “plug-in” estimator $\Lambda(\widehat f_n)$ is shown to be asymptotically efficient in the sense of Levit [5], [6], where $\hat f_n$ is an “undersmoothed” kernel estimate of the density $f$. The approach is compared to others in the literature.

Ключевые слова: independent observations, a “plug-in” estimator, a kernel estimator, a locally asymptotically minimax estimator, a smooth functional, asymptotic efficiency.

Полный текст: PDF файл (365 kB)

Англоязычная версия:
Theory of Probability and its Applications, 1995, 40:1, 151–156

Реферативные базы данных:

Поступила в редакцию: 20.04.1992
Язык публикации: английский

Образец цитирования: L. Goldstein, R. Khas'minskii, “On efficient estimation of smooth functionals”, Теория вероятн. и ее примен., 40:1 (1995), 199–205; Theory Probab. Appl., 40:1 (1995), 151–156

Цитирование в формате AMSBIB
\RBibitem{GolKha95}
\by L.~Goldstein, R.~Khas'minskii
\paper On efficient estimation of smooth functionals
\jour Теория вероятн. и ее примен.
\yr 1995
\vol 40
\issue 1
\pages 199--205
\mathnet{http://mi.mathnet.ru/tvp3346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346745}
\zmath{https://zbmath.org/?q=an:0898.62047}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 1
\pages 151--156
\crossref{https://doi.org/10.1137/1140012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UH07100012}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp3346
  • http://mi.mathnet.ru/rus/tvp/v40/i1/p199

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Efromovich S., Samarov A., “Adaptive estimation of the integral of squared regression derivatives”, Scandinavian Journal of Statistics, 27:2 (2000), 335–351  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:136
    Полный текст:44
    Первая стр.:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020